Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by JohnL on August 17, 1999, at 2:27:14

In reply to Re: serzone/nefazodone, posted by yardena on August 17, 1999, at 0:27:16

Yardena, it sounded like you were describing MY experience on Serzone. I too felt better at first, doc pushed the dose higher pretty fast, and I then got worse and worse. I was a suicidal vegetable when I finally decided it was the drug, not me. Some people do so well on Serzone, others real bad. Anyway, what you describe sounds like a familiar behavior of this drug. I don't think it's your imagination or your depression. What I did, without my doc's permission (was also out on vacation!) was start lowering the dosage as fast as possible without going cold turkey. I started feeling better in just a few days, so I knew it was the drug. Sorry you're feeling bad! JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:10206